# SDR ASAA2023071444050

- Difficulty date: July 14, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N949AK
- Make and model: Boeing 737-9
- Aircraft serial: 43356
- Aircraft time: 2,959 hours, 851 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE WINDOW HEAT (FWD & SIDE) POWER ON LIGHTS EXTINGUISHED WITH SWITCHES ON. GROUNDED - YES. OPS TEST NORMAL REF. AMM 30-41-00-710-801.
